I was diagnosed with Pelvic Congestion Syndrome (varicose veins in my pelvis) in april of this year after having exploratory surgery. My obgyn put me on medoxyprogesterone 30mg every day for 3 months and then to stop for a week to get a period and repeat. I just finished the first 3 months 1 week ago and my pain has not decreased at all and I haven't gotten my period yet. 2 questions: should i wait to get a period and they begin taking the pills again (when should I expect my period to come?) AND should i even continue with the medication since it's not helping?? I have an appointment with a new specialist a urogynocologist in a few weeks in hopes of looking at the embolization procedure. thanks!
Fro a significant case the embolizatn procedure is generally required. If the three month trial has had no effect it is unlikely to be the answer but I would stick to the plan and go back on it after the week off until you can be evaluated by the urogynecologist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.